# SDR SIMA20250509002

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N311VE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000958
- Aircraft time: 3,940 hours, 2,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY 1 FLASHLIGHT MISSING
